# SDR RRXA000570

- Difficulty date: January 16, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5889588
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO MAIN CABIN SEAT TRACK AT STA 55 TO 200 AND LONGERON 50 RIGHT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED CORROSION UNDER NUT PLATE THROUGHOUT SEAT TRACK.  ALSO, FLOORBEAM TO SEAT TRACK AND INSTALLED IAW DC-8 SRM 51-3-0 AND 53-73 FIG 3E 51-20 FIG 50.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
